Jump to content

Back After A Long Time! Question About Birth Control.


Tanzanite
 Share

Recommended Posts

Hi everyone,

I managed to gain some improvement and have been steadly working on trying to increase what I can do. From going from a vegetable unable to do anything for myself and not be able to move from the bed, I am now able to move around the house, even clean up a bit, although I do still suffer with POTS in many ways.

I do hope if the 'old ones' are still here that you have also gained some improvement.

I do have a question though. In recent months I have noticed when standing for more than 10mins my legs start to feel numb, yet as if a vice is squeezing them and I need to move around or go and recline in a chair or bed then half an hour later I'm getting severe leg pains. I'm guessing this is blood pooling and bad circulation. I get a lot of leg pains, tightness in the muscles etc due to EDS and fybro and have done most of my life.

I went back on birth control pills 6 weeks ago as my hormones are out of whack and giving me severe 3 weeks out of 4 PMS symptoms among other distressing symptoms. However, if blood pools in the legs due to POTs, surely it's not safe to be on the pill as blood pooling is what leads to a blood clot which the pill increases the risk of?

I have been suffering more lately with leg pains so it's on my mind worrying about it all.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...